# SDR HEED95111

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 7933 · Engine Oil Temperature
- Part: Temperature Bulb
- Part number: MS28034
- Condition: Inoperative
- Location: Oil Temp
- Part time: 170 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP BULB INOPERATIVE REPLACED WITH ONE FROM EXXON STOCK
